How the Effects of K2 Can Ravage the Body
K2 is one of the most popular alternatives to marijuana. Some think they’re getting a drug that’s safer for the body, but many experts agree. The drug, commonly called “spice” on the streets, has a host of dangers that users should consider before they make the fateful decision to smoke it. Like many drugs, it can be addictive, and when a person tries to come off of K2, they can suffer from significant withdrawal symptoms. Beyond that, because the product is synthetic, it’s possible for some users to get ahold of a bad batch, bringing a host of other dangers into play. Here are the some of the effects of K2 to consider for those who might eventually seek treatment for a K2 addiction.
- Heart problems, including high heart rate and high blood pressure
- Vomiting and nausea
- Anxiety and panic attacks
- Hallucinations and paranoia
K2 is a relatively new drug in today’s market, so few studies have been done about the long term effects of K2. Still, the research is relatively clear on the short-term effects of the drug. K2 has a significant impact on bodily function, and for those who end up with an addiction, treatment can become an utter necessity.
Dealing with heart problems
K2 has a way of speeding up the body, often to unsustainable levels. Those who take the drug report a euphoric high. This high is caused, at least in part, by a climbing heart rate. While this can make some users feel like they’re on top of the world, it can also lead to long-term health problems. A heightened heart rate can make it difficult to exercise. It can cause shortness of breath. Worse than that, it causes the heart to work harder than it needs to, potentially exacerbating long-term health issues. Lastly, a rising heart rate can tire out a user, leaving him unable to complete daily tasks.
General sickness and vomiting
While it is important to note that every K2 user will have a slightly different response to the drug, many end up dealing with unwanted nausea and vomiting. Spice side effects include that sick feeling a person might get when riding a roller coaster. The body often doesn’t deal well with foreign or synthetic items being inhaled, so it will respond as if you’ve just poisoned it. K2 side effects can make it challenging to live a functional life, causing many people to seek treatment.
Mental health problems
Some users have reported a list of mental health problems, including anxiety and panic attacks. Because of the heightened senses that come along with the drug, one of the effects of K2 is a mental state that may not reflect the reality around you. This is especially important for people who suffer from generalized anxiety disorder already. K2 will potentially make worse those existing mental health problems that may have plagued a person. Beyond that, some have reported even more serious problems, including paranoia and hallucinations. The effects of K2 can manifest with some of the same symptoms as bi-polar disorder and schizophrenia.
Aggression and behavioral problems, especially among adolescents
K2 has become the drug of choice for many young people. As a result, some teachers and parents have observed changes in the behavior of their students and children as a result of K2 consumption. K2 can cause a young person to have more aggression. It can cause outbursts that and a tendency toward more violence. Because a person using K2 is essentially in the midst of a heart-thumping high, the fight or flight mechanism is activated, causing many users to lose their ability to handle tense situations.
K2 has many side effects that can cause long-term issues. It can addictive, grabbing its users and keeping them from overcoming these effects. Many today recognize the danger of this drug, and for them, aggressive addiction treatment programs have been a life saver.
If you or a loved one is suffering from the effects of K2, help is out there. call Better Addiction Care at 1.800.429.7690 today.